# SDR ABXA9701069

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 591013891
- Condition: Corroded
- Location: Bs 973-1013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE WEB AROUND THE AFT BAG BIN DOOR JAMB CORRODED.  REMOVED AND REPLACED WEB IAW DC-9 SRM CHAPTER 51-30-2.
